DocServer

Constructions of Uniformly Convex Functions.

Borwein, Jonathan M. and Vanderwerff, Jon (2012) Constructions of Uniformly Convex Functions. Canadian Math. Bull, 55 (4). pp. 497-707.

[img]
Preview
PDF - Accepted Version
Download (151Kb) | Preview

    Abstract

    We give precise conditions under which the composition of a norm with a convex function yields a uniformly convex function on a Banach space. Various applications are given to functions of power type. The results are dualized to study uniform smoothness and several examples are provided.

    Item Type: Article
    Additional Information: Galleys, June 2011.
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 29 Oct 2012 17:33
    Last Modified: 03 Jan 2015 15:10
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1437

    Actions (login required)

    View Item